MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUECY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUECY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM12120
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Based on the investigation of the returned catheter sample a break and detachment of the distal delivery system tip could be confirmed.The delivery system was returned in used condition without stent graft and without distal tip so that it could be concluded that the tip broke upon deployment as reported.Further damage or deformation could not be found so that a further detailed fracture analysis could not be made.An indication for a process related issue could not be found.Based on the information available a definite root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12120 endovascular stent graft allegedly broke and detached.The tip of the inner catheter and guidewire were removed with a snare.There was no reported patient injury.This information was received from one source.The patient was a (b)(6) year-old female weighing (b)(6) pounds.

Brand Name
FLUECY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8795412
Report Number2020394-2019-01533
Device Sequence Number13963845
Product Code PFV
UDI-Device Identifier04049519008677
UDI-Public(01)04049519008677
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM12120
Device Catalogue NumberFEM12120
Device Lot NumberANDQ1744
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/16/2019
Patient Sequence Number1